# SDR REXA2015070600665

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 22,524 hours, 20,042 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Portable O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12 MONTH INSPECTION OF PORTABLE OXYGEN BOTTLES, FOUND 4LPM MASK DAMAGED ON OXY BOTTLE SN A2001.  R & R 4LPM MASK IAW AMM 35-31-01TS000340-2012.
